# SDR DALA2023071305681

- Difficulty date: July 12, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 69,775 hours, 32,457 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3269, ON SVC CHK FOUND BOTH LH EMERG. EXIT HATCH HANDLE LIGHTS INOP. CORRECTIVE ACTION: RELAMPED BOTH LH DOOR HANDLE LIGHTS. (LP 4832589)
